MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US DRIVER EXTRACTOR; HIP INSTRUMENTS : EXTRACTION INSTRUMENTS

DEPUY ORTHOPAEDICS INC US DRIVER EXTRACTOR; HIP INSTRUMENTS : EXTRACTION INSTRUMENTS
Model Number 2046-10-000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Investigation summary: the instrument associated with this report was not returned.Depuy-synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.
 
Event or Problem Description
Explant infected total hip implants and insertion prostalac antibiotic spacer.Explanted implants: corail collarless stem, 36, 1.5mm delta ts head, 36x52, +4 neutral liner.1 bone screw, pinnacle 52mm sector cup.

Brand Name
DRIVER EXTRACTOR
Common Device Name
HIP INSTRUMENTS : EXTRACTION INSTRUMENTS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10137600
Report Number1818910-2020-13537
Device Sequence Number17053130
Product Code HWB
UDI-Device Identifier10603295084365
UDI-Public10603295084365
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2046-10-000
Device Catalogue Number204610000
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/19/2020
Initial Report FDA Received Date06/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR